The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 4, Issue 10


Contents: JAT Vol. 82, No. 1, July 95
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Marilyn Radcliff (radcliff@math.ohio-state.edu)
Guest





PostPosted: Fri Dec 06, 2002 9:34 am    
Subject: Contents: JAT Vol. 82, No. 1, July 95
Reply with quote

Contents: JAT Vol. 82, No. 1, July 95

Table of Contents: J. Approx. Theory, Volume 82, Number 1, July 1995

Francc ois Dubeau and Jean Savoie
Explicit error bounds for spline interpolation on a uniform partition
1--14

V. I. Filippov and P. Oswald
Representation in $L_p$ by series of translates and dilates of one
function
15--29

J"orgen L"ofstr"om
Real interpolation with constraints
30--53

Siqing Xie
Regularity of $(0,1,dots,r-2,r)$ and $(0,1,dots,r-2,r)*$ interpola-
lations on some sets of the unit circle
54--59

Kenneth I. Gross and Donald St. P. Richards
Total positivity, finite reflection groups, and a formula of Harish--
Chandra
60--87

Uwe Franken
Extension of functions with $omega$-rapid polynomial approximation
88--98

G"unther Meinardus, Hennie ter Morsche, and Guido Walz
On the Chebyshev norm of polynomial $B$-splines
99--122

Erich Novak
The adaption problem for nonsymmetric convex sets
123--134

K. Yu. Osipenko
On $n$-widths of holomorphic functions of several variables
135--155

K. Yu. Osipenko
Exact values of $n$-widths and optimal quadratures on classes of
bounded analytic and harmonic functions
156--175
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.023701 seconds : 18 queries executed : GZIP compression disabled